Homogenization of Maxwell’s equations with split rings

dc.contributor.authorBouchitté, Guy
dc.contributor.authorSchweizer, Ben
dc.date.accessioned2008-07-16T06:59:51Z
dc.date.available2008-07-16T06:59:51Z
dc.date.issued2008-07-16T06:59:51Z
dc.description.abstractWe analyze the time harmonic Maxwell’s equations in a complex geometry. The scatterer Omega subset R^3 contains a periodic pattern of small wire structures of high conductivity, the single element has the shape of a split ring. We rigorously derive effective equations for the scatterer and provide formulas for the effective permittivity and permeability. The latter turns out to be frequency dependent and has a negative real part for appropriate parameter values. This magnetic activity is the key feature of a left-handed meta-material.en
dc.identifier.citationSchweizer, Ben; Bouchitté, Guy: Homogenization of Maxwell's Equations in a Split Ring Geometry. - In: Multiscale Model. Simul. Volume 8, Issue 3, pp. 717-750 (2010)
dc.identifier.issn1540-3459
dc.identifier.urihttp://hdl.handle.net/2003/25743
dc.identifier.urihttp://dx.doi.org/10.17877/DE290R-15319
dc.identifier.urlhttp://dx.doi.org/10.1137/09074557X
dc.language.isoende
dc.publisherSociety for Industrial and Applied Mathematics
dc.relation.ispartofseriesPreprints der Fakultät für Mathematik;2008-16de
dc.rights©2010 Society for Industrial and Applied Mathematicsen
dc.subject.ddc510
dc.titleHomogenization of Maxwell’s equations with split ringsen
dc.typeTextde
dc.type.publicationtypepreprintde
dcterms.accessRightsopen access

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
mathematicalPreprint16.pdf
Size:
478.68 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.03 KB
Format:
Item-specific license agreed upon to submission
Description: